Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had unprotected intercourse, on contraceptives. Having cramps but not got periods. Worried ?

Hi I had intercourse with my boyfriend on Saturday and he cum inside me, saturday is the same day i was meant to get my periods. I have been on the contraceptive pill for a hile now. I took the morning after pill on Monday and stopped taking the contraceptive pill the same day (Monday). I began to have cramps on Tuesday (thinking my period was coming) but than they stopped and it s Wednesday today and I still haven t gotten my periods ! Is it possible to fall pregnant when my periods haven t arrived after taking the morning after pill ? And stopped taking the contraceptive pill? (normally after 2-3 days of not talking the contraceptive pill I have a withdrawal period) I haven t even had that yet. I m starting to worry..
Asked On : Sat, 17 Nov 2012
Answers:  2 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello there.

If you has taken your oral contraceptive pill regularly on fixed time then pregnancy is unlikely. Also you had intercourse in the safe period that is after finishing your pack.

Slight delay in periods is common after emergency pills.
But if you do not get periods after a week of stopping the pills then you need to take a pregnancy test.

If negative, then it could be just aside effect of long term oral contraceptive pill. These cause thinning of the lining of uterus. It is this lining which is shed in menses. SO when thinned out it can cause light periods or no periods at all.

Take care.
Answered: Sat, 17 Nov 2012
I find this answer helpful
Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question.
Relax and don't be tense,tension is the one of common causes of delayed periods.
There are negligible chances of your getting pregnant from this sexual act for followig reasons
No 1.This sexual act took place during safe period.
No 2.You were on contraceptive pills.
No 3.You took emergency contraceptive pills with in 72 hours.
The cramps your having could be due to morning after pill.
Delayed periods could be eigther due to tension or morning after pill has disturbed the patteren of your cycle.
Hope I answered the question
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor